# SDR SWIA200515345

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 3,018 hours, 1,952 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

'SLAT FAULT' STATUS MESSAGE.  REPLACED RIGHT WING INBOARD SKEW DISCONNECT SENSOR IAW MM 27-81-39.  OPERATIONAL CHECK GOOD.
